# SDR SWIA200921895

- Difficulty date: June 30, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,525 hours, 33,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8 EMERGENCY EXIT ROW LIGHTS INOP.  (FLT 2665)  RELAMPED EMERGENCY LIGHT .
